| Model Number |
301-07-10 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pending evaluation.
Event or Problem Description
It was reported that this instrument could have broken during surgery.However, the breakage has been noticed at the recovery of the instrumentation-set by our logistics dept., after the cleaning realized by the sterilization team of the hospital.No information has been received from the hospital regarding this issue and xnov ip didn't receive any request for complementary information regarding this issue as well.
Additional Manufacturer Narrative
Section h10: (h3) the mostly likely underlying cause for the broken instrument reported cannot be determined as the device appears to function as intended.Section h11: *the following sections have corrected information: (h6) component code: 4755, part/component/sub-assembly term not applicable.